# SDR DXTA200702392

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 1,798 hours, 1,605 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Sticking
- Location: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING AND ROLLOUT WHILE BRAKING LT, BRAKE DID NOT OPERATE FROM 3-4 SECONDS THEN GRABS AND PULLS LT SHARPLY.   CONFIRMED DISCREPANCY, FOUND POWERBRAKE VALVE STICKING. GAINED ACCESS TO VALVE.  REMOVED VALVE AND INSTALLED AN OVERHAULED VALVE. BLED SYSTEM, PERFORMED FUNCTIONAL TEST AND TAXI CHECKED TO 40KTS. LEAK AND OPS CHECKS GOOD AT THIS TIME. WORK DONE I/A/W HAWKER 400XP M/M 32-40-00. RESTORED ACCESS ITEMS.
